# SDR WX0A2015082472824

- Difficulty date: August 17, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 66,486 hours, 42,557 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726006
- Condition: Overtemp
- Location: Left
- Part time: 30,055 hours, 28,913 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

CLIMBING OUT OF 16,000 FEET THE CREW NOTICED THAT THEY HAD AN INDICATION OF OIL TEMP HIGH ON THE NR 1 ENG.  THE OIL TEMP WAS 145 & THE FUEL TEMP WAS 99.  THE AUTO FUEL HEAT SYS WAS ON, BUT HEAT WAS NOT BEING APPLIED AT THE TIME.  THE CREW DID THE QRH PROCEDURE FOR OIL TEMP HIGH ON PAGE 72.17.  AFTER THE ENG OIL TEMP WAS OVER 135 FOR GREATER THAN 15 MINUTES, THE CREW SHUT THE NR 1 ENG DOWN.  THEY DECLARED AN EMER & RETURNED FOR LANDING.  R&R ENGINE IAW TASK CARD 71-080-003 OIL TEMPS NORMAL.
